Yury Grigoryev
Title
Cited by
Cited by
Year
Symbolic software for separation of variables in the Hamilton-Jacobi equation for the L-systems
YA Grigoryev, AV Tsiganov
arXiv preprint nlin/0505047, 2005
192005
Separation of variables for the generalized Hénon–Heiles system and system with quartic potential
YA Grigoryev, AV Tsiganov
Journal of Physics A: Mathematical and Theoretical 44 (25), 255202, 2011
102011
On the Euler superintegrable systems
YA Grigoryev, VA Khudobakhshov, AV Tsiganov
82009
On bi-Hamiltonian formulation of the perturbed Kepler problem
YA Grigoryev, AV Tsiganov
Journal of Physics A: Mathematical and Theoretical 48 (17), 175206, 2015
32015
On the Darboux-Nijenhuis variables for the open Toda lattice
AV Tsiganov, A Grigoryev Yu
Vadim Kuznetsov Memorial Issue SIGMA 2, 2006
32006
Integrability of Nonholonomic Heisenberg Type Systems
YA Grigoryev, AP Sozonov, AV Tsiganov
arXiv preprint arXiv:1603.03528, 2016
22016
О вычислении переменных разделения в уравнении Гамильтона-Якоби на компьютере
ЮА Григорьев, АВ Цыганов
22005
Computing of the separated variables for the Hamilton-Jacobi equation on a computer
AV Borisov, AA Kilin, IS Mamaev
Rus. J. Nonlin. Dyn 1 (2), 163-179, 2005
22005
On an integrable system on the plane with velocity-dependent potential
YA Grigor'ev, AP Sozonov, AV Tsiganov
Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics] 12 (3), 355-367, 2016
12016
On an integrable deformation of the Kowalevski top
A Vershilov, Y Grigoryev, A Tsiganov
Nelin. Dinam., 2014
12014
Separation of variables for some systems with a fourth-order integral of motion
YA Grigoryev, VA Khudobakhshov, AV Tsiganov
Theoretical and Mathematical Physics 177 (3), 1680-1692, 2013
12013
Об уравнениях Абеля и интегралах Ришело
ЮА Григорьев, АВ Цыганов
12009
On integrable perturbations of the Brockett nonholonomic integrator
YA Grigoryev, AP Sozonov, AV Tsiganov
arXiv preprint arXiv:1603.03528, 2016
2016
Coherence-incoherence transition with appearance of chimera states in a onedimensional ensemble
YA Grigoryev, AP Sozonov, AV Tsiganov
Rus. J. Nonlin. Dyn 12 (3), 295-309, 2016
2016
Separation of variables for some systems with a fourth-order integral of motion
YA Grigor'ev, VA Khudobakhshov, AV Tsiganov
Teoreticheskaya i Matematicheskaya Fizika 177 (3), 468-481, 2013
2013
On the Abel equations and the Richelot integrals
YA Grigor'ev, AV Tsiganov
Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics] 5 (4), 463-478, 2009
2009
Computing of the separated variables for the Hamilton–Jacobi equation
YA Grigor'ev, AV Tsiganov
Nelineinaya Dinamika [Russian Journal of Nonlinear Dynamics] 1 (2), 163-179, 2005
2005
ADS Classic is now deprecated. It will be completely retired in October 2019. This page will automatically redirect to the new ADS interface at that point.
YA Grigoryev, AV Tsiganov
Regular and Chaotic Dynamics 10 (4), 413, 0
Построение переменных разделения для уравнения Гамильтона-sкоби методами би-гамильтоновой геометрии КУРСОВАs РА ОТА
ЮА Григорьев
The system can't perform the operation now. Try again later.
Articles 1–19